# SDR AALA202207067972

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737
- Aircraft serial: 33229
- Aircraft time: 27,263 hours, 11,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Intermittent
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT IN CEILING AFT GALLEY AND ADJACENT TO DOOR 2L WERE INTERMITTENT. REMOVED AND REPLACED BATTERY PACK POWER SUPPLY (M1673) PER AMM 33-51-06.
